# SDR CA001207020

- Difficulty date: November 23, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cessna 310L
- Aircraft time: 6,048 hours
- Engine: Cont IO470VO
- Propeller: Mcauly D3AF32C80
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Tube
- Part number: 08421201
- Condition: Cracked
- Location: Nlg
- Part time: 6,677 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE PERFORMING FLT TEST, GEAR SELECTED DOWN AND OVERSHOOT PERFORMED. GEAR SELECTED UP SUCCESSFULLY. A/C RE-JOINED CCT & ON APPROACH GEAR SELECTED DOWN WITH GREEN LIGHTS INDICATING GOOD MAINS BUT NOTHING ON NOSE. UPON LDG THROTTLES WERE PULLED BACK & IDLE MIXTURE CUT-OFF PERFORMED. NOSE OF A/C HELD UP AS LONG AS POSSIBLE, AS NOSE OF A/C SETTLED,  NOSEGEAR COLLAPSED. 3 BLADES OF EACH PROP STRUCK GROUND AS PROPS WERE WINDMILLING, & A/C SKIDDED ON ITS NOSE FOR ABOUT 50 FEET. ONCE A/C REMOVED FROM RWY & PLACED IN HANGAR. IT WAS EVIDENT THAT NOSE GEAR DRIVE TUBE THAT IS NORMALLY 22.5 INCHES IN LENGTH AND DIRECTLY ATTACHED TO LDG GEAR ACTUATOR WAS BENT AND CRACKED.
